Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 302, Number 1

All articles in this issue are freely accessible.

Reflection, removable singularities, and approximation for partial differential equations. II
Leon Ehrenpreis.
Trans. Amer. Math. Soc. 302 (1987), 1-45
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 887494
On the invariance of $q$-convexity and hyperconvexity under finite holomorphic surjections
Nguyẽn Văn Khuê and Lê Văn Thành.
Trans. Amer. Math. Soc. 302 (1987), 47-54
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 887495
The $L^{2}$-boundedness of pseudodifferential operators
I. L. Hwang.
Trans. Amer. Math. Soc. 302 (1987), 55-76
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 887496
Variations on Lusin’s theorem
Jack B. Brown and Karel Prikry.
Trans. Amer. Math. Soc. 302 (1987), 77-86
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 887497
Almost split sequences for rational double points
Maurice Auslander and Idun Reiten.
Trans. Amer. Math. Soc. 302 (1987), 87-97
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 887498
Half-canonical series on algebraic curves
Montserrat Teixidor i Bigas.
Trans. Amer. Math. Soc. 302 (1987), 99-115
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 887499
On certain $3$-generator Artin groups
Craig C. Squier.
Trans. Amer. Math. Soc. 302 (1987), 117-124
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 887500
Periodic points and automorphisms of the shift
Mike Boyle and Wolfgang Krieger.
Trans. Amer. Math. Soc. 302 (1987), 125-149
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 887501
Complete groups with nonabelian composition factors
Jay Zimmerman.
Trans. Amer. Math. Soc. 302 (1987), 151-159
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 887502
Interpolating sequences in the polydisc
Bo Berndtsson, Sun-Yung A. Chang and Kai-Ching Lin.
Trans. Amer. Math. Soc. 302 (1987), 161-169
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 887503
Special points on first order partial differential equations and the deformations of solutions
Marek Kossowski.
Trans. Amer. Math. Soc. 302 (1987), 171-184
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 887504
Martin boundaries of random walks: ends of trees and groups
Massimo A. Picardello and Wolfgang Woess.
Trans. Amer. Math. Soc. 302 (1987), 185-205
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 887505
The set of continuous functions with everywhere convergent Fourier series
M. Ajtai and A. S. Kechris.
Trans. Amer. Math. Soc. 302 (1987), 207-221
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 887506
Totally ramified valuations on finite-dimensional division algebras
J.-P. Tignol and A. R. Wadsworth.
Trans. Amer. Math. Soc. 302 (1987), 223-250
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 887507
On a problem concerning permutation polynomials
Gerhard Turnwald.
Trans. Amer. Math. Soc. 302 (1987), 251-267
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 887508
On the distribution of the number of prime factors of sums $a+b$
P. Erdős, H. Maier and A. Sárközy.
Trans. Amer. Math. Soc. 302 (1987), 269-280
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 887509
Small zeros of quadratic forms over number fields
Jeffrey D. Vaaler.
Trans. Amer. Math. Soc. 302 (1987), 281-296
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 887510
Approximation by equivariant homeomorphisms. I
Mark Steinberger and James West.
Trans. Amer. Math. Soc. 302 (1987), 297-317
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 887511
The Conner-Floyd map for formal $A$-modules
Keith Johnson.
Trans. Amer. Math. Soc. 302 (1987), 319-332
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 887512
A residual property of certain linear groups
Peter F. Stebe.
Trans. Amer. Math. Soc. 302 (1987), 333-340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 887513
Splitting of closed ideals in $(DFN)$-algebras of entire functions and the property $(DN)$
Reinhold Meise and B. Alan Taylor.
Trans. Amer. Math. Soc. 302 (1987), 341-370
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 887514
The proximal normal formula in Banach space
J. M. Borwein and J. R. Giles.
Trans. Amer. Math. Soc. 302 (1987), 371-381
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 887515